Journal article icon

Journal article

On the scattered field generated by a ball inhomogeneity of constant index

Abstract:
We consider the solution of a scalar Helmholtz equation where the potential (or index) takes two positive values, one inside a disk of radius $\epsilon$ and another one outside. We derive sharp estimates of the size of the scattered field caused by this disk inhomogeneity, for any frequencies and any contrast. We also provide a broadband estimate, that is, a uniform bound for the scattered field for any contrast, and any frequencies outside of a set which tend to zero with $\epsilon$.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.3233/ASY-2011-1080

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
Asymptotic Analysis Journal website
Volume:
77
Issue:
3-4
Pages:
197-246
Publication date:
2012-01-01
DOI:
ISSN:
0921-7134
URN:
uuid:fb829ffe-0df5-402c-ae4e-a66eb116153c
Source identifiers:
167683
Local pid:
pubs:167683
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP